MathSciNet Relay Station
MathSciNet bibliographic data
MR2811295 (2012f:90114) 90C22 (49M29 65K05 90C06)
He, Bingsheng; Xu, Minghua; Yuan, Xiaoming Solving large-scale least squares semidefinite programming by alternating direction methods. SIAM J. Matrix Anal. Appl. 32 (2011), no. 1, 136–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement